# SDR IXKA9700053

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGP0
- Condition: Missing Bulb
- Location: Seat 31 Def
- Component: Ge, 3071BPEGP0
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR E-PATH LIGHTING BULB MISSING LENS AT SEAT LOCATION 31 DEF.  REPLACED LAMP ASSY.  OPS CHECKED OK.  (X)
